# SDR USAA2010080991624

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 2,096 hours, 851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 133333
- Condition: Inoperative
- Location: Cabin
- Part time: 2,092 hours, 850 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1514 - LAX-PHX - EMERGENCY LIGHTS - DOOR L2 EMERGENCY EXIT LIGHT NOT ILLUMINATED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) 15WL PER AMM 33-51-21-001.  OPERATIONAL CHECK WAS GOOD.
